Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The location of the zeros of the derivatives of Faber polynomials


Author: J. L. Ullman
Journal: Proc. Amer. Math. Soc. 34 (1972), 422-424
MSC: Primary 30A08
DOI: https://doi.org/10.1090/S0002-9939-1972-0299761-7
MathSciNet review: 0299761
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a property of Faber polynomials which supports a conjecture concerning the zeros of Faber polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A08

Retrieve articles in all journals with MSC: 30A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299761-7
Keywords: Faber polynomials, zeros of Faber polynomials, zeros of the derivatives of Faber polynomials
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society